# SDR 20010511CW004

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N4078L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152060
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Part number: RG9080J7A
- Part serial: D9591
- Condition: Leaking
- Location: Fuel Pump
- Part time: 1,009 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, AN EXPLOSION AND FIRE OCCURRED IN LEFT ENGINE.  EXAMINATION FOUND THE FUEL PUMP RELIEF VALVE COVER GASKET LEAKING FUEL.  AD AND SB HAD BEEN ACCOMPLISHED SEVERAL HUNDRED HOURS AGO.  THE DAMAGE WILL REQUIRE REPLACEMENT OF ALL  ENGINE ASSEMBLY,  ENGINE, TURBOMOUNT, TOP COWL.  PUMP WAS RECEIVED NEW WITH ENGINE.
